# SDR IPXA2672227

- Difficulty date: March 6, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 44,260 hours, 14,279 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587633
- Condition: Dented
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 9C FLOOR PANEL FOUND WITH TWO PUNCTURES AND NINE DENTS AT BS 732 TO 825, LBL 55 TO 77.  MCD FLOOR PANEL FABRICATED IAW EO B767-5320-9693-H AND INSTALLED IAW AMM 53-01-06.
